# SDR USAA2014050600010

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 28,214 hours, 12,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-11 VISIT DELAMINATION ON AFT CARGO COMPARTMENT FLOOR PANEL 151VG AFT TOP SIDE  BETWEEN FRAME 53 TO FRAME 56 & BETWEEN STRINGER 35L TO STRINGER 35R, Z150.  REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 151VG IAW AMM 53-42-14-400-001-A.
